# SDR 9627385640

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Eng Comp
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 7,000 FT, NR 1 ENGINE EXPERIENCED TWO COMPRESSOR STALLS.  AIRCRAFT RETURNED TO MSP.  GROUND MAINTENANCE FOUND TWO BENT FAN BLADES.  REPLACED BLADES, PMA STATOR AND PROBE CURRENT SENSE RELAY.  ENGINE OPERATIONAL CHECK OK.
